# SDR 99ZZZX3496

- Difficulty date: August 30, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N321GL
- Make and model: Lear 25D
- Aircraft serial: 289
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 2407003466
- Condition: Cracked
- Location: Hydraulic System
- Part time: 2,117 hours
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

THE LEFT ENGINE HYDRAULIC PRESSURE LINE CRACKED UNDER AN ADEL CLAMP THAT SECURED THE LINE TO THE AIRCRAFT STRUCTURE LOCATED ABOVE AND AFT OF THE GENERATOR CONTROL UNIT.  THE LINE HAD BEEN BADLY WORN BY TWO CLAMPS.  ANYTIME AN ACCUMULATION OF BLACK RESIDUE IS NOTED AROUND THESE CLAMPS DURING AN INSPECTION, REMOVE THE CLAMPS AND INSPECT THE TUBING FOR WEAR.
